?

Log in

Stacy [userpic]
Over-moody
by Stacy (only_ashes17)
at January 13th, 2006 (02:03 am)

My doctor started me on Zoloft about a week ago, and I've admittedly missed a couple of days of it (between exhaustion, depression and taking care of Corbin - let's just say it's been hectic). Anyways, I was wondering if anybody had experienced major mood-cycling? Today I have gone from depressed, to agitated, to hyper in maybe a half hour, if not less than that.

It's really bothering me (and my family - since they're getting the brunt of it all), and I was just wondering if this is "normal" for bipolar/Zoloft users? I'm also on Neurontin for the mood swings, but I don't know what's going on. Normally I'm not like this, and it's kind of taken me off-guard. :(

Comments

Posted by: Shana (shanaeden)
Posted at: January 13th, 2006 04:29 pm (UTC)

all the SSRI type drugs can cause mood cycling in folks who are bipolar. Not with everyone, but sometimes. You should probably let your doctor know.

Posted by: Stacy (only_ashes17)
Posted at: January 14th, 2006 06:27 am (UTC)

Alright. I will. Thanks.

2 Read Comments